So I took the abortion pill last month on january 12 I bleeded for like 2 weeks. But now I want to know if anyone knows when am I suppose to get my normal cycle back?? Anyone that can help me out comment please thank you!!!!!!!
If you used the abortion pill Mifeprex, it can take up to 6 weeks - generally 3 to 6 weeks after using this pill. I've also read it can take up to 8 weeks. If you took the "morning after" abortion pill, your period should be due around 4 weeks after taking it, but everyone varies in times. If you took it almost a month ago - January 12th - then I would be expecting your period anywhere from now until the next week or two and if it doesn't come then, then I would see a doctor for more advice. Hope this helps, good luck to you :)
I second what Anewlife4me said, it can take up to 2 months to get your normal cycle back. Personally I had 2 periods in one month then was late by a week the following month then went back to my normal periods. Remember these pills have a lot of hormones so an irregular period isn't that abnormal after taking these.
Just be extra cautious and make sure you use double the protection from now on. (Especially because you really shouldn't take the pill more than 2x a year due to all the hormones.)
I am pretty sure that you have to visit a planned parenthood or other type of clinic to get this pill... They have to check you, make sure you really are pregnant and in between 6 and 9 weeks, give you the first pill to stop the pregnancy then afterwards, you have no choice but to take the other two pills (usually by placing them in between your teeth and cheek) until they dissolve. You will go through some pain (it differs between women) and then once the fetus passes, the cramping usually stops. You then have to go back to the clinic in which you purchased it from to make sure that you have passed the pregnancy and be sure that you aren't pregnant anymore.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.